# SDR DL72S982440

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458614
- Condition: Corroded
- Location: Bs 681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN BULGE AND TWO CRACKED FASTENER HOLES WERE DISCOVERED AT BS 681, 8 INCHES ABOVE STRINGER 14R.  UPON FURTHER INSPECTION CORROSION WAS FOUND ON THE I/B SIDE OF THE WINDOW BELT SKIN PANEL.  REPAIRED PER ERA 332473-14.
